advertisement
Question
Posted by: Cindy | 2009/01/20

Mirena to regulate spotting

I am 43 years old and had my tubes clipped(tied) 1 year ago, but since that I have regular spotting. My Gynae put me on Novofem and I have been on this for 5 months now but the spotting continues. He has suggested I have Mirena fitted - what are your views on this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

One of the side effects of the Mirena can be irregular spotting, so this does not seem like a good idea.
I am not sure when the spotting occurs, but one of the causes could b e a polyp. Perhaps this needs investigation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement